Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Irregular menstruation..

I am a 21 year old female. I was on the pill for several years when I decided to stop due to non-sexual activity. Since then I have gotten my period every few months now out if no where I've had my period for 3 WEEKS !!! no cramps, it's not heavy at all, but it goes from a brownish to bright red every day! I dpn't have a Dr. as of now I am waiting for it to stop so I can find one and get examined! What could this be? Thanks
Asked On : Thu, 31 Dec 2009
Answers:  1 Views:  484
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response

Could be a breakthrough bleeding after stopping the medication. You should not worry about it.

Answered: Thu, 31 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor